# SDR DL73S040038

- Difficulty date: January 15, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N236WA
- Make and model: Boeing 737247
- Aircraft serial: 23184
- Aircraft time: 45,905 hours, 36,838 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546800508
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE BS 520 FLOORBEAM, CRACKS WERE NOTED IN THE RADIUS OF THE UPPER CHORD AT LBL 24.75, 45.5 AND RBL 45.5.  EACH CRACK WAS APPROXIMATELY 2 INCHES IN LENGTH.  UPPER CHORD WAS CUT OFF AND A NEW SECTION SPLICED IN PER ERA 385945-14.
